| Model Number |
BIO-COMPOSITE CRKSCRW 5.5X14.9MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11/11/2024, it was reported by a sales representative via phone that an ar-1927bcf-3 biocomposite corkscrew ft suture anchor, when inserted, was noticed that the tails were cut from the anchor.All sutures to anchor were removed.Then, another ar-1927bcf-3 biocomposite corkscrew ft suture anchor was inserted and broke into two pieces during the insertion.All two pieces of the corkscrew and all sutures were removed from the patient.The case was completed with another ar-1927bcf-3 biocomposite corkscrew ft suture anchor from a different lot with no issues.The case was delayed 20 minutes due to the issue.This was discovered during a rotator cuff repair procedure on (b)(6) 2024, with no reported patient harm.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.